A Boundary Integral Method For Internal Piece-Wise Smooth Crack Problems
1988 (English)In: International Journal of Fracture, ISSN 0376-9429, E-ISSN 1573-2673, Vol. 38, no 4, 275-294 p.Article in journal (Refereed) Published
A new boundary integral method for plane elasticity problems with internal piece-wise smooth cracksis presented. The method can be applied to both infinite and finite geometries. A numerical technique which combines a collocation method for the cracks and the standard BEM technique for the outer boundary is used to solve the integral equations. Numerical examples are presented and compared either to existing solutions or to FEM calculations. All of the results provided by the present method are shown to be very accurate for both smooth and kinked cracks in both finite and infinite geometries.
Place, publisher, year, edition, pages
1988. Vol. 38, no 4, 275-294 p.
IdentifiersURN: urn:nbn:se:kth:diva-25491DOI: 10.1007/BF00019804ISI: A1988R197200002OAI: oai:DiVA.org:kth-25491DiVA: diva2:358759
QC 201010252010-10-252010-10-252010-10-25Bibliographically approved